# SDR AALA201511309002

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 39,437 hours, 26,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN FWD FLASHLIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
